Ordinary partition relations for ordinal numbers

P. Erdős, A. Hajnal

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)171-185
Number of pages15
JournalPeriodica Mathematica Hungarica
Volume1
Issue number3
DOIs
Publication statusPublished - Sep 1971

Fingerprint

Partition Relation

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Ordinary partition relations for ordinal numbers. / Erdős, P.; Hajnal, A.

In: Periodica Mathematica Hungarica, Vol. 1, No. 3, 09.1971, p. 171-185.

Research output: Contribution to journalArticle

@article{85dcacc9297643d9a51440227cd7077d,
title = "Ordinary partition relations for ordinal numbers",
author = "P. Erdős and A. Hajnal",
year = "1971",
month = "9",
doi = "10.1007/BF02029142",
language = "English",
volume = "1",
pages = "171--185",
journal = "Periodica Mathematica Hungarica",
issn = "0031-5303",
publisher = "Springer Netherlands",
number = "3",

}

TY - JOUR

T1 - Ordinary partition relations for ordinal numbers

AU - Erdős, P.

AU - Hajnal, A.

PY - 1971/9

Y1 - 1971/9

UR - http://www.scopus.com/inward/record.url?scp=34250446651&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250446651&partnerID=8YFLogxK

U2 - 10.1007/BF02029142

DO - 10.1007/BF02029142

M3 - Article

AN - SCOPUS:34250446651

VL - 1

SP - 171

EP - 185

JO - Periodica Mathematica Hungarica

JF - Periodica Mathematica Hungarica

SN - 0031-5303

IS - 3

ER -